Depersonalization / Derealization

Hello everyone, the past month or so I've been suffering from what I think is depersonalization and derealization. I've had anxiety for almost 5 years and about 3 months ago I stopped taking sertraline. I went through all the symptoms and stuff after stopping and I thought it was over but this past month I've been feeling weird and it's starting to scare me. First off the days feel like they are going by scary fast. Like I fee like its day time for an hour and then it's dark again. Also I'm feeling unreal and dizzy and out of it 24/7. I feel like I'm dying and I'm scared to sleep. I get worried when the night comes it just scares me for some reason. I have anxiety relief tablets and sleep aids but nothing seems to work. I'm starting to not leave the house ever and everything is just getting worse and worse. I wanna know if I should go back on my medicine if that's the reason this is all happening. I stopped taking the medicine and didn't feel like this I just had other symptoms. I just don't know how to fix this!!! Thank you.

3 Replies

oldestnewest
  • You definitely sound like you're suffering from Derealization. I had it for about 4 months at the beginning of the year and had all of your symptoms plus more. Maybe it's from stopping your medication cold turkey. You should always speak with your doc first so you can be safely weened off

  • Thank so much! I'm definitely making an appointment to see my doc ASAP!

  • You're welcome 😊

You may also like...